# SDR 2003UALA00031

- Difficulty date: January 7, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N951UA
- Make and model: Boeing 737522
- Aircraft serial: 26696
- Aircraft time: 28,199 hours, 17,811 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD WEB CRACKED AT RIGHT LOWER RADAR MOUNT INBOARD UPPER SIDE.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR.
